# SDR SWAA2025051366262

- Difficulty date: May 1, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 56,829 hours, 34,196 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ACB FLOOR SUPPORT INTERCOSTAL STA 767+5; RBL 25<[01] REMOVED AND REPLACED ACB FLOOR SUPPORT INTERCOSTAL AT STA 767 TO STA 787; RBL 25 LOT 1602576-1 I.A.W SRM 51-40-02-0G-0 AND DWG 146A0081 REV: A. ALL WORK ACCOMPLISHED ON FAULT TTG8Q00ZV5ZZ;[02] VERIFIED CORRECTIVE ACTION 1
